Posted by angel (184.108.40.206) on March 28, 2001 at 20:26:26:
In Reply to: lithium carbonate - good news or bad? posted by jon on March 28, 2001 at 19:47:41:
I was wondering if anyone out there can help me understand what seems to be going on. My husband was put on lithium approx 4 months ago for cluster headaches. He seems to have gotten away from the headaches but doesnt take the lithium the way it was prescribed. He seems to take it "if" he remembers to. Since he has been on this ive noticed for the past 3 months, he seems very very irratiable and has a whole different personality. He has turned into a very cold and non caring person towards us (his family).
I was jus wondering can this drug cause such mood swings when not taken the way it should be? Does it change ones personality. His moods are so drastic. I dont know what to do anymore and am about to lose a 22 year marriage, any help on this would greatly be appreciated
Post a Followup